Tradazone and upset tummy ache

Discussion in 'Fibromyalgia Main Forum' started by Ponygirl, Jan 11, 2003.

  1. Ponygirl

    Ponygirl New Member

    I have been on Tradazone for a few months. I'm still having wild dreams altho sleeping harded than normal. Sometimes I dont even wake up to go potty in the middle of the night. Thats so unusual for me as I ALWAYS have to go atleast once a night even if I havent had a thing to drink for hours before I go to bed. Any way enough about that. What I'm trying to figure out is ,if this medication is making me feel like I have the flu. Just have an annoying upset tummy al the time. I wake up starving in the mornings too, which isnt doing me any favors as I broke my ankle in December and have been grounded for way too long.Eating 3 squares a day, trying to get rid of the nausea. It's the only new medication I've added to my daily intake recently. Just a thought . Please tell me if you too have this icky feeling all the time. Is klonopin an option for the sleep problem do you think? Also sufer from anxiety but havent had to take any Xanax since my accident because Ive been home for a month and not in an airplane dealing with all the stress and crowds. Isnt klonopin for anxiety too? Am already on Zoloft for that. Lots of issues here. Havent been on the board for a while. Thanks for listening. I read all the time and everyone here is SOOO great. Youve helped me more than youll ever know.
  2. Milo83

    Milo83 New Member

    I've also been on Trazadone for years..Don't really know about the wild dreams, BUT are you eating something when you take the Trazadone before bed..My bottle is always labeled "Take with Food" and I once asked Dr. and he said, "Yes, by all means you should eat, when you take it..I realize this is at night, but even if you only eat a few crackers and glass of milk or something it MIGHT help..
    Wishing you the best!!!Take Care.........Donna
  3. Carina

    Carina New Member

    bumping

    Trazadone is also known as Desyrel. I had taken a couple of years ago and had the wild dreams too. Also it can cause vomiting if the doseage is too high. Nausea may be pretty close to that so I would suggest you discuss this with your Dr.

    I could not handle it. I felt as I was a walking zombie on it and I have known many people who felt the same and they are not taking it anymore either. I hope this helps.

    Carina